# SDR EIA2006215

- Difficulty date: August 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME BETWEEN STA 2231- 5-20L.  REPAIRED AS PER MM 53-10-06.
